Bibasic $q$-Appell series connected with Ramanujan's continued fractions

Authors

  • Bhaskar Srivastava

DOI:

https://doi.org/10.5556/j.tkjm.38.2007.93

Abstract

In this paper we give some summation formulae for bibasic $ q $-Appell function $ \overline{\varphi}^{(1)} $ and express Appell function $ \overline{\varphi}^{(1)} $ in terms of classical continued fractions of Ramanujan. We also express the $ q $-Appell function $ \varphi^{(1)} $ on one base as a continued fraction. The bibasic approach for the Appell series, we think, is new.

Author Biography

Bhaskar Srivastava

Department of Mathematics, Lucknow University, Lucknow, India.

Downloads

Published

2007-03-31

How to Cite

Srivastava, B. (2007). Bibasic $q$-Appell series connected with Ramanujan’s continued fractions. Tamkang Journal of Mathematics, 38(1), 51–56. https://doi.org/10.5556/j.tkjm.38.2007.93

Issue

Section

Papers